RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 3, Pages 671–704 (Mi izv2854)  

This article is cited in 6 scientific papers (total in 6 papers)

Galois theory of transcendental extensions and uniformization

I. I. Pyatetskii-Shapiro, I. R. Shafarevich


Full text: PDF file (4063 kB)

Bibliographic databases:
UDC: 513.6
Received: 20.07.1965

Citation: I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “Galois theory of transcendental extensions and uniformization”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966), 671–704

Citation in format AMSBIB
\Bibitem{PyaSha66}
\by I.~I.~Pyatetskii-Shapiro, I.~R.~Shafarevich
\paper Galois theory of transcendental extensions and uniformization
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 3
\pages 671--704
\mathnet{http://mi.mathnet.ru/izv2854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202721}
\zmath{https://zbmath.org/?q=an:0218.14024}


Linking options:
  • http://mi.mathnet.ru/eng/izv2854
  • http://mi.mathnet.ru/eng/izv/v30/i3/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Pyatetskii-Shapiro, “On reduction modulo a prime of fields of modular functions”, Math. USSR-Izv., 2:6 (1968), 1213–1222  mathnet  crossref  mathscinet  zmath
    2. I. I. Pyatetskii-Shapiro, “Induced rings and the reduction of fields of Abelian modular functions”, Math. USSR-Izv., 4:3 (1970), 536–550  mathnet  crossref  mathscinet  zmath
    3. A. I. Ovseevich, “Schemes of CM type”, Math. USSR-Sb., 26:1 (1975), 105–136  mathnet  crossref  mathscinet  zmath
    4. A. I. Ovseevich, “Complex multiplication in pro-abelian schemes”, Funct. Anal. Appl., 9:3 (1975), 232–236  mathnet  crossref  mathscinet  zmath
    5. S. A. Lysenko, “On the functional equation $f(p(z))=g(q(z))$, where $p$ and $q$ are “generalized” polynomials and $f$ and $g$ are meromorphic functions”, Izv. Math., 60:5 (1996), 963–984  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. M. Z. Rovinskii, “Automorphism groups of fields, and their representations”, Russian Math. Surveys, 62:6 (2007), 1121–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:558
    Full text:223
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019